BibTeX record: journals/ijcns/LiuB09

download as .bib file

@article{DBLP:journals/ijcns/LiuB09,
  author    = {David Q. Liu and
               Williana Jean Baptiste},
  title     = {On Approaches to Congestion Control over Wireless Networks.},
  journal   = {{IJCNS}},
  year      = {2009},
  volume    = {2},
  number    = {3},
  pages     = {222--228},
  url       = {http://dx.doi.org/10.4236/ijcns.2009.23024},
  doi       = {10.4236/ijcns.2009.23024},
  timestamp = {Wed, 03 Sep 2014 07:25:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcns/LiuB09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}